# SDR CALA0800947

- Difficulty date: October 6, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N76156
- Make and model: Boeing 767224
- Aircraft serial: 30435
- Aircraft time: 35,123 hours, 5,361 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Lug
- Part number: 161T1120
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA3210-01986 REV B LEFT MAIN LANDING GEAR INNER CYLINDER PIVOT BORE OF INBOARD LUG FOUND CORROSION AFTER BUSHING REMOVED.  MAIN LANDING GEAR INNER CYLINDER INBOARD LUG PIVOT BORE REPAIRED IAW ECRA 3210-02114.  GEAR RETRACTION TEST COMPLETED IAW AMM 32-32-00.
